# SDR ZZDA2007315

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290508
- Part serial: 06122R67020073
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT F/O WINDOW FWD HAD ARCING AND ELEC SMOKE RT UPPER CORNER.  TURNED OFF HEAT, ARCING AND SMOKE STOPPED.  REPLACED F/O WINDSHIELD PER MM 56-11.  OPS CHECK GOOD.
